# SDR SIMA20140514012

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 27,769 hours, 24,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BA50933901
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF ITEM NR 1 THIS LOG PAGE FOUND NR 3 POWER SUPPLY BATTERY INOPERATIVE.  R & R NR 3 POWER SUPPLY BATTERY IAW MM 33-50-04.  EMERGENCY LIGHTS CHECKED GOOD IAW MM 33-50-00.
